English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/23032

Title: Lógicas alternativas
Author(s): García Suárez, Alfonso
Issue date: 1977
Publisher: KRK
Citation: Teorema: Revista internacional de filosofía, 7(3), p. 339-346 (1977)
Format extent: p. 339-346
URI: http://hdl.handle.net/10651/23032
ISSN: 0210-1602
Appears in Collections:Filosofía
Artículos

Files in This Item:

File SizeFormat
LogicasAlternativas.pdf3,43 MBAdobe PDFView/Open


Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias